# SDR SWAA2020120934947

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 43,112 hours, 25,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL EXIT SIGN COVER AT 12F WILL NOT SECURE.  REPLACED LIGHT ASSEMBLY, PER AMM 33-51-01.  OPERATIONS CHECK NORMAL.
